IronMag Research Chems


HGH - CTS Avice

Results 1 to 8 of 8

Thread: HGH - CTS Avice

  1. #1
    Registered User


    Join Date
    Sep 2009
    Location
    England
    Posts
    8
    Rep Points
    10

    HGH - CTS Avice

    Hi Guys. I was hoping to get some advice from people who have experienced severe CTS whiel on HGH. I have recently started a course of Hygetropin, of which I have 6 months supply. My intention was 4iu 6 on 1 off. During the first 6 days I started experiencing pins and needles during the night, and on awkenening, only in my left hand. Through week number 2 this developed into a soreness that got worse progressively through the week. Last night I experienced really excruciating pain in my thumb, palm, and elbow. It is also very painful to make a fist. Last night, so bad in fact that I twice took prescription Co-Codomol 30-200 to ease the pain. Didn't really help. Also over the last 3 days it has started to materialise in my right hand. 21 years ago i broke my left wrist which is what I attributed the early onset onto but I never imagined it getting this bad so I was wondering on how to proceed and have a few questions.
    1. Is CTS a side that if aquired will last the duration of use or should it fade as your body adjusts to the sudden increase in HGH ?
    2. Could I just be very sensitive to HGH and being a Newbie should I lower the dose. Maybe as low as 2iu 5 and ?
    3. Grin and bare it for another couple weeks to see if it gets better ?
    4. Stop altogether to avoid any risk of permanant nerve damage ?

    I have also been wearing a splint at night which seems to make no difference.
    Was thinking of 6 weeks test prop/tren ace very soon. Maybe some wiini as well. Would the winni dry up joints enough to ease the CTS ?

    Any advice and suggestion greatly appreciated.

    Regards

  2. #2
    Super Moderator
    SUPER MODERATOR
    VictorZ06's Avatar


    Join Date
    Nov 2008
    Gender
    Male
    Location
    Manhattan / Greece
    Posts
    3,591
    Rep Points
    391045922

    It will pass. When I first started, I had some VERY bad CTS pains and almost couldn't work out (hey, at least you know it's real HGH). Kept using and in about 2 months later, no more pain. Winny won't help CTS pain, it will make it worse.

    /V

  3. #3
    Registered User


    Join Date
    Sep 2009
    Location
    England
    Posts
    8
    Rep Points
    10

    Thanks for that. Was just getting worried cos its waking me up. Us guys need our sleep..... Feel surprisingly refreshed though after such a torrid few nights. Maybe that the Hyg helping me through the day. Not affected my grip yet but I havent trained today and to be honest the CTS has subsided much in my left hand so I guess the worst is still to come. I'll tough it out

  4. #4
    Registered User


    Join Date
    Sep 2009
    Location
    England
    Posts
    8
    Rep Points
    10

    Was meant to say 'Has NOT subsided during the day.......!!!!

  5. #5
    Registered User


    Join Date
    Oct 2009
    Location
    Chicago
    Posts
    7
    Rep Points
    10

    Quote Originally Posted by Bicsy View Post
    Hi Guys. I was hoping to get some advice from people who have experienced severe CTS whiel on HGH. I have recently started a course of Hygetropin, of which I have 6 months supply. My intention was 4iu 6 on 1 off. During the first 6 days I started experiencing pins and needles during the night, and on awkenening, only in my left hand. Through week number 2 this developed into a soreness that got worse progressively through the week. Last night I experienced really excruciating pain in my thumb, palm, and elbow. It is also very painful to make a fist. Last night, so bad in fact that I twice took prescription Co-Codomol 30-200 to ease the pain. Didn't really help. Also over the last 3 days it has started to materialise in my right hand. 21 years ago i broke my left wrist which is what I attributed the early onset onto but I never imagined it getting this bad so I was wondering on how to proceed and have a few questions.
    1. Is CTS a side that if aquired will last the duration of use or should it fade as your body adjusts to the sudden increase in HGH ?
    2. Could I just be very sensitive to HGH and being a Newbie should I lower the dose. Maybe as low as 2iu 5 and ?
    3. Grin and bare it for another couple weeks to see if it gets better ?
    4. Stop altogether to avoid any risk of permanant nerve damage ?

    I have also been wearing a splint at night which seems to make no difference.
    Was thinking of 6 weeks test prop/tren ace very soon. Maybe some wiini as well. Would the winni dry up joints enough to ease the CTS ?

    Any advice and suggestion greatly appreciated.

    Regards
    You might try easing down to 3iu's and 5on 2off. I have freinds that can take no more than 3iu's ed or they experience extreme elbow and wrist pain. I experienced a little of that myself with HGH and I was only dosing 2iu's ed. It did go away after about 5 or 6 weeks. As far as joint relief it's hard to beat Deca. good luck Bro

  6. #6
    Registered User


    Join Date
    Sep 2009
    Location
    England
    Posts
    8
    Rep Points
    10

    Thanks for the advice. The burning in my thumb and palm at night now is unbearable. I am gonna drop to 2 ius, 6 and 1, to start with. Primarily 'cos its easier to dose the Hyg being in 8 iu vials. I am starting my prop, Tren A this week and could do with a little less pain. I,ll keep you posted. How did you get on with 2 iu's. Good results..????

  7. #7
    Registered User


    Join Date
    Oct 2009
    Location
    Chicago
    Posts
    7
    Rep Points
    10

    Quote Originally Posted by Bicsy View Post
    Thanks for the advice. The burning in my thumb and palm at night now is unbearable. I am gonna drop to 2 ius, 6 and 1, to start with. Primarily 'cos its easier to dose the Hyg being in 8 iu vials. I am starting my prop, Tren A this week and could do with a little less pain. I,ll keep you posted. How did you get on with 2 iu's. Good results..????
    Well nothing really phenominal. but I must say I'm sleeping better than I have in years, Bf% staying constant even though I haven't done any cardio since I started with the HGH. for me I usually have to do at least 30min 3x weekly to not increase my bf%. My energy levels seem to be higher than normal. I just started a Sus/Deca cycle a couple of weeks ago which i'm running in conjunction with the HGH. So basically I'm looking to turn back the hands of time a little with the HGH. counting on the AAS to gain mass and strength.

  8. #8
    Registered User


    Join Date
    Sep 2009
    Location
    England
    Posts
    8
    Rep Points
    10

    well, a quick update. My pain never subsided so dropped to 2 iu's 5 and 2. It is still there but has become a little more tolerable. Considering I have only been taking it for a short period of time I am amazed at the results. I guess I may be one of the lucky ones that are very sensitive to it. (I'm thinking money saved here...!!!!) Re- wrote my cycle. I'm doing 4 weeks DBol 30MG per day, 12 weeks Test Enan 500 mg per week. Tren Enan starting at 200MG per week incresing to 400 for 8 weeks. Last 8 weeks Anavar at 50MG. Usual PCT. This is gonna be my biggest cycle to date and am very excited. Diet is in check. I am 2 weeks in and feel awsome. Shape is good. And Definition. I'll keep you posted

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->